# SDR CA140618004

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 10,719 hours
- Engine: Lyc LO360A1H6
- System (JASC): 7603 · Power Lever
- Part: Retainer
- Part number: 37143000
- Condition: Cracked
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SNAGGED A/C : SNAPPING NOISE WHEN THROTTLES PULLED TO IDLE AND SEEM TO BE JAMMING. INVESTIGATION FOUND ENGINE CONTROL CABLE HOUSING SUPPORT BRACKET CRACKED AT LT SIDE SUPPORT FLANGE. THROTTLE CABLES SOMEWHAT STIFF TO MOVE BUT WORKABLE AND NOT SEIZING. SUPPORT BRACKET P/N: 37143-000 TOTAL TIME UNKNOWN BUT DOES NOT APPEAR ORIGINAL.
